# SDR CALA2013100791822

- Difficulty date: October 5, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 90,263 hours, 14,346 cycles
- Engine: Pwa PW4060
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR OPEN LIGHT AT PANEL TRIPPING J4 P36 CIRCUIT BREAKER.
